# SDR SWIA20240808614

- Difficulty date: June 14, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE AT FS893.0 ON AFT SIDE BETWEEN STGR 27 AND STGR26R HAVE SUPECTED CORROSION AS MARKED     (C-CHECK RO 8/4/2024)    REMOVED AND INSTALLED REPAIRED FS 893 ON AFT SIDE BETWEEN STGR27 AND STRG26R REF REO 670-53-51-287 REV. -- DATED 2024-06-27. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS
